Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

I have noticed hair growth on her face, kindly advice me

my daughter, 14yrs, is undergoing treatment for dandruff and hair loss. but now I have noticed hair growth on her face. she is very depressed by this development. will the extra hair dissappear ones the treatment is over. please give me your advice on this
Asked On : Wed, 26 Jan 2011
Answers:  1 Views:  237
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Welcome to HealthcareMagic forum,
Its important to know what kind of medication she has been prescribed for her hair for example minoxidil which is s common medicine for hair loss,if given at higher concentration can cause excess facial hair in females.This at times is temporary and should fall down when it is stopped.But its better to use a lower concentration of the same in females.So kindly check that out and talk to your dermatologist.
take care,
Answered: Thu, 27 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor